# SDR CA050519001

- Difficulty date: May 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 7,286 hours
- Engine: Cont IO470S
- Propeller: Mcauly 2A34C66
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 07416011
- Part serial: 318002
- Condition: Cracked
- Location: Mlg
- Component: Mlg, Cessna
- Component part number: 07416011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO A BROKEN MLG LEG ON ONE OF OUR AIRCRAFT LAST SEASON IT WAS DECIDED TO HAVE ALL MLG LEGS MAGNAFLUXED TO DETERMINE IF ANY OTHERS IN THE FLEET WERE CRACKED.  EACH INSPECTION SINCE THEN, NDTD LEGS HAVE BEEN INSTALLED AND THE LEGS REMOVED FROM SERVICE HAVE BEEN TESTED. WHEN LEGS WERE TESTED THE LT LEG WAS FOUND TO HAVE A CRACK IMMEDIATELY OB THE MLG SUPPORT BRACKET IN THE SAME PLACE WHERE THE MLG LEG BROKE ON LAST SEASON.
